Skip to Main content Skip to Navigation
Journal articles

The variance of a rank estimator of transformation models

Abstract : This note shows that the asymptotic variance of Chen’s [Chen, S., 2002. Rank estimation of transformation models. Econometrica 70 (4) 1683–1697] two-step estimator of the link function in a linear transformation model depends on the first-step estimator of the index coefficients.
Document type :
Journal articles
Complete list of metadata
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Sunday, October 24, 2021 - 3:23:23 AM
Last modification on : Wednesday, October 27, 2021 - 4:17:57 PM

Links full text




Koen Jochmans. The variance of a rank estimator of transformation models. Economics Letters, Elsevier, 2012, 117 (1), pp.168 - 169. ⟨10.1016/j.econlet.2012.05.001⟩. ⟨hal-03399550⟩



Record views